Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On integral trasformations with positive kernel


Author: Emilio Gagliardo
Journal: Proc. Amer. Math. Soc. 16 (1965), 429-434
MSC: Primary 47.70; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0177314-5
MathSciNet review: 0177314
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, F. Mulla and P. Szeptycki, On spaces of potentials connected with $ {L^p}$-spaces, Ann. Inst. Fourier (Grenoble) 12 (1963), 211-306. MR 0180846 (31:5076)
  • [2] T. Carleman, Sur les équations intégrales singulières à noyau réel et symétrique, Upsala, 1923.
  • [3] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1934.
  • [4] S. Karlin, Positive operators, J. Math. Mech. 6 (1959), 907-937. MR 0114138 (22:4965)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.70, 47.25

Retrieve articles in all journals with MSC: 47.70, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177314-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society